Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Skin grafting done on face. Black spots appeared. What medicine or ointment is to be used?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi sir, I am XXXXXXX (29 years old) 6 years back surgery has done on my face (right side of chin) doctor did removed the skin from my thigh and attached on the face, but Black spot(Grafted area) is not clear, now I am using ELOVERA Cream. can you give me right solution (any ointment or medicine to clear the black mark)skinn grafted are black spot has to be clear, so give good ointment or medician i have send my photo also please cheak.
Posted Wed, 31 Oct 2012 in Skin Rash
Answered by Dr. Sudarshan 40 minutes later

Thanks for writing. Ive seen the photo and your query.
It appears that surgery was done for vitiligo or white spots.

As the graft was taken from thigh skin,it has blackened and there is color mismatch.
It can occur as a part of vitiligo surgery.

You can apply Retino A (0.05 %)cream over the affected area in the night.
Also you can apply GLYCO A 6 % cream over the area.
Sunprotection by using sunscreen is must to protect darkening of the area.

Also few procedures like microdermabrsion and chemical peel can help to match the
color rapidly .They can be done in dermatology clinics.

Hope this helps.
I will be available for any follow up queries that you may have.

Dr Sudarshan
MD Dermatology.
Above answer was peer-reviewed by
Follow-up: Skin grafting done on face. Black spots appeared. What medicine or ointment is to be used? 10 minutes later
Retino A (0.05 %)cream i will use night and waht about GLYCO A 6 % cream?

Now I am useing ELOVERA cream which is better give me correct answer.
Answered by Dr. Sudarshan 54 minutes later

You can use retino a and glyco a on alternate night.
Use a small quantity of cream.Do not rub.Apply with gentle hand.

Elovera is general purpose moisturizer cream. Retino A is stronger and more effective .

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor